# SDR CALA2009092800574

- Difficulty date: September 28, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 32,578 hours, 17,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY INBOARD FLASHLIGHT, LEFT SIDE GALLEY INOPERATIVE.  REPLACED BATTERY, LED FLASHES WITHIN SERVICEABLE LIMITS.
